# SDR DALA2018101506068

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,681 hours, 23,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 0779644) CORROSION FLOORBEAM +Y1225 LOCATED FRAME 66 TO FRAMED 68 AT AFT GALLEY AREA (SSI 534147) REPLACED IAW SRM 51-72-11 AND DWG D53472780.
